Advertisement

Journal of Systems Science and Complexity

, Volume 30, Issue 6, pp 1470–1482 | Cite as

A simplified rational representation for positive-dimensional polynomial systems and SHEPWM equations solving

  • Baoxin Shang
  • Shugong ZhangEmail author
  • Chang Tan
  • Peng Xia
Article
  • 44 Downloads

Abstract

The paper is concerned with the improvement of the rational representation theory for solving positive-dimensional polynomial systems. The authors simplify the expression of rational representation set proposed by Tan and Zhang (2010), obtain the simplified rational representation with less rational representation sets, and hence reduce the complexity for representing the variety of a positive-dimensional ideal. As an application, the authors compute a “nearly” parametric solution for the SHEPWM problem with a fixed number of switching angles.

Keywords

Positive-dimensional polynomial system solving rational univariate representation SHEPWM simplified rational representation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Rouillier F, Solving zero-dimensional systems through the rational univariate representation, Appl. Algebra Engrg. Comm. Comput., 1999, 9(5): 433–461.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Zeng G X and Xiao S J, Computing the rational univariate representations for zero-dimensional systems by Wu’s method, Sci. Sin. Math., 2010, 40(10): 999–1016 (in Chinese).Google Scholar
  3. [3]
    Ma X D, Sun Y, and Wang D K, Computing polynomial univariate representations of zerodimensional ideals by Gröbner basis, Sci. China Math., 2012, 55(6): 1293–1302.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Noro M and Yokoyama K, A modular method to compute the rational univariate representation of zero-dimensional ideals, J. Symb. Comput., 1999, 28(1–2): 243–263.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Ouchi K and Keyser J, Rational univariate reduction via toric resultants, J. Symb. Comput., 2008, 43(11): 811–844.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Tan C, The rational representation for solving polynomial systems, Ph.D. thesis, Jilin University, Changchun, 2009 (in Chinese).Google Scholar
  7. [7]
    Tan C and Zhang S G, Computation of the rational representation for solutions of highdimensional systems, Comm. Math. Res., 2010, 26(2): 119–130.Google Scholar
  8. [8]
    Patel H S and Hoft R G, Generalized techniques of harmonic elimination and voltage control of thyristor inverters: Part I — Harmonic elimination, IEEE Trans. Industry Applications, 1973, IA-9(3): 310–317.CrossRefGoogle Scholar
  9. [9]
    Chiasson J N, Tolbert L M, McKenzie K J, et al., A complete solution to the harmonic elimination problem, IEEE Tran. Power Electronics, 2004, 19(2): 491–499.CrossRefGoogle Scholar
  10. [10]
    Wang Q J, Chen Q, Jiang WD, et al., Research on 3-level inverter harmonics elimination using the theory of multivariable polynomials, Proceedings of the CSEE, 2007, 27(7): 88–93 (in Chinese).Google Scholar
  11. [11]
    Becker T and Weispfenning V, Gröbner Bases: A Computational Approach to Commutative Algebra, Springer-Verlag, New York, 1993.CrossRefzbMATHGoogle Scholar
  12. [12]
    Kapur D, Sun Y, and Wang D K, An efficient algorithm for computing a comprehensive Gröbner system of a parametric polynomial system, J. Symb. Comput., 2013, 49: 27–44.CrossRefzbMATHGoogle Scholar
  13. [13]
    Cox D A, Little J, and O’Shea D, Using Algebraic Geometry, 2nd Edition, Springer, New York, 2005.zbMATHGoogle Scholar
  14. [14]
    Ortega J M, Numerical Analysis, a Second Course, Academic Press, New York, 1972.zbMATHGoogle Scholar
  15. [15]
    Yang K H, Zhang Q, Yuan R Y, et al., Selective harmonic elimination with Groebner bases and symmetric polynomials, IEEE Trans. Power Electronics, 2016, 31(4): 2742–2752.CrossRefGoogle Scholar

Copyright information

© Institute of Systems Science, Academy of Mathematics and Systems Science, CAS and Springer-Verlag GmbH Germany, part of Springer Nature 2017

Authors and Affiliations

  • Baoxin Shang
    • 1
    • 2
  • Shugong Zhang
    • 1
    Email author
  • Chang Tan
    • 3
  • Peng Xia
    • 4
  1. 1.School of Mathematics, Key Laboratory of Symbolic Computation and Knowledge Engineering (Ministry of Education)Jilin UniversityChangchunChina
  2. 2.College of ScienceNortheast Electric Power UniversityJilinChina
  3. 3.College of ScienceNortheast Forestry UniversityHarbinChina
  4. 4.School of MathematicsLiaoning UniversityShenyangChina

Personalised recommendations